# SDR USAA950154

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1857 - THE NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  THE CREW DECIDED TO RETURN TO CLT.  MAINTENANCE CLEANED THE NOSE GEAR UP PROXIMITY SWITCH.  THE GEAR WAS CYCLED THREE TIMES WITH NO PROBLEMS.  (Z)
